# SDR FDEA200906162127

- Difficulty date: June 16, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 80,433 hours, 14,057 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOOSING FLUID FROM HYD SYS, NR 1,NR 2 AND NR 3. RAN ALL 3 ENGINES IAW JRH AND BLEED HYD SYS IAW AMM 29-03-00-2 BLEEDING HYD SYS.  PERFORMED HYD SYS TEST OPS CHECKED ALL FLT CONTROLS AND BRAKES WITH VERY LITTLE FLUCTUATION IN QUANTITY (SYS 1; 6.9 TO 6.5  SYS 2; 6.5 TO 6.3  SYS  3; 7.5 TO 7.1) ALSO PERFORMED HYD SYS TEST, TESTS  GOOD. COMPLETE HYD SYS CHECKS NORMAL NO  FAULTS/LEAKS NOTED, OK TO CONTINUE.
